# SDR C2XA01CL160

- Difficulty date: July 1, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: S5397131700200
- Part serial: 0002
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2966  THE CREW REPORTED THE RIGHT MAIN GEAR DOOR DOES NOT CLOSE IN FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE RIGHT MAIN GEAR DOOR LINK ASSEMBLY WAS BROKEN.  THE LINK ASSEMBLY WAS REPLACED ALONG WITH THE MAIN GEAR DOOR ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
